Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Low testosterone levels face rash

Premium Questions

Dr. Chintan Solanki MD

Hi, I have a question with regard to taking a testosterone booster as I was earlier diagnosed with a low T. I came across one such product which claims to be all natural, but I found some contents which ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Mirjeta Guni MD

Concern is that I might have or close to getting Type 2 Diabetes . 6'0 195 lbs, 56 Years old, and bad diet and workout habits for the last two years along with stress of a divorce. Plan on eating more Greens, Vegatables,... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Shehzad Topiwala MD

I am using testosterone due to my natural deficiency. On my first prescription I read ... control at the manufacturing level, I am instead concerned by the treatment that my prescriptions ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Mirjeta Guni MD

Sir I am 46y old men .my testosterone leval was 2.99ng/DL.thean take injection testoveron 250 ml.every 15 day.for two month.after 6month we found my t leval is 235ng/DL.plz suggested what I do ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Shehzad Topiwala MD

I have low T 182 in 1st test (last month) and 165 in 2nd (after 10 days). I also have sleep problems from last 2 years something awakes me up during night. I have done my sleep study done 2 days ago and waiting for... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr. V. Sasanka MD

My husband has low testosterone, and has been given medicine to help with his levels. He s been using androgel for 2 yrs, and his levels are not improving like they should. His average... View answer

Answered by : Dr. V. Sasanka ( Urologist)
Dr. P. T. Patil MD

could diagnose is my testosytrone level remain very low after eating verona it increases but soon after ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Sunita Sayammagaru MD

with my partner), so I saw my GP who ran teats. He found my testosterone level low due to low LH and FSH ... to assist in normalizing my hormone levels. It was a huge shock but now it s frustrating as... View answer

Answered by : Dr. Sunita Sayammagaru ( Diabetologist)
Dr. Nirav Nimavat MD

Testosterone level was around 100. I am a 32 year old male. My Dr. put me on 42.5 mg of Andro Gel and now my AST and ALT is 700 +/-. is there anything I can do to treat low testosterone that... View answer

Answered by : Dr. Nirav Nimavat ( General & Family Physician)
Dr. Ajish TP MD

My boyfriend went to his GP and was told he has a low testesterone level, they gave him some creams ... that can be given for low testesterone level?? ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)

Mobile Questions and Answers

Dr. Siddiq Ullah Shah MD

hi and welcome to health care magic... dear now a days there are several herbal products availble that can increase the basal level of testosterone,if use regularly.....they are easily availbe every where...

Dr.  T Shobha Deepak MD

Hi Testosterone gets covered into dihydrotestosterone. Decrease in level will also decrease the later

Dr. Lohit K MD

Hi, This depends on age of onset. Some signs are reduced body hair and beard, enlarged breasts, loss of muscle and sexual difficulties (Decrease libido) Regards